Inequalities for Double Integrals of Schur Convex Functions on Symmetric and Convex Domains

[img]
Preview
mv21107.pdf - Published Version (346kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Inequalities for Double Integrals of Schur Convex Functions on Symmetric and Convex Domains. Matematicki Vesnik, 73 (1). pp. 63-74. ISSN 0025-5165

Item type Article
URI https://vuir.vu.edu.au/id/eprint/43287
Official URL http://www.vesnik.math.rs/vol/mv21107.pdf
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Schur convex functions; double integral inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login